# SDR DALA2022050203074

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 PASSENGER CREW DOOR 841 LOWER ROLLERS WORN. CORRECTIVE ACTION: R/R DOOR ROLLERS PER A320 AMM 52-11-31. OK FOR SERVICE. (2216049)
